Rank-one LMIs and Lyapunov's inequality

D. Henrion, Gjerrit Meinsma

    Research output: Contribution to journalArticleAcademicpeer-review

    32 Citations (Scopus)

    Abstract

    We describe a new proof of the well-known Lyapunov's matrix inequality about the location of the eigenvalues of a matrix in some region of the complex plane. The proof makes use of standard facts from quadratic and semi-definite programming. Links are established between the Lyapunov matrix, rank-one LMI and the Lagrange multiplier arising in duality theory.
    Original languageUndefined
    Pages (from-to)1285-1288
    Number of pages4
    JournalIEEE transactions on automatic control
    Volume46
    Issue number8
    DOIs
    Publication statusPublished - 2001

    Keywords

    • METIS-200893
    • IR-101800

    Cite this